MathSciNet Relay Station
MathSciNet bibliographic data
MR2975845 91B54 (91A26)
El-Metwally, H. A.; Elsadany, A. A. Qualitative study of a bounded rationality duopoly game with exponential demand function. Util. Math. 88 (2012), 337–354.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement